hrcak mascot   Srce   HID

Mathematical Communications, Vol.5 No.1 Lipanj 2000.

Izvorni znanstveni članak

About the kernel of the augmentation of finitely generated Z-modules

M. Conrad

Puni tekst: engleski, pdf (108 KB) str. 61-66 preuzimanja: 175* citiraj
APA 6th Edition
Conrad, M. (2000). About the kernel of the augmentation of finitely generated Z-modules. Mathematical Communications, 5 (1), 61-66. Preuzeto s https://hrcak.srce.hr/864
MLA 8th Edition
Conrad, M.. "About the kernel of the augmentation of finitely generated Z-modules." Mathematical Communications, vol. 5, br. 1, 2000, str. 61-66. https://hrcak.srce.hr/864. Citirano 23.06.2018.
Chicago 17th Edition
Conrad, M.. "About the kernel of the augmentation of finitely generated Z-modules." Mathematical Communications 5, br. 1 (2000): 61-66. https://hrcak.srce.hr/864

Sažetak
Let M be a free finitely generated Z-module with basis B
and ΔM the kernel of the homomorphism M→Z which maps B to 1. A basis of ΔM can be easily constructed from the basis B of M. Let further R be a submodule of M such that N = M/R is free. The subject of investigation is the module ΔN = (ΔM + R) / R. We compute the index [N:ΔN] and construct bases of ΔN with the help of a basis of N. Finally, the results are applied to a special class of modules which is connected with the group of cyclotomic units.

Ključne riječi
augmentation; basis; module; cyclotomic units

Hrčak ID: 864

URI
https://hrcak.srce.hr/864

Posjeta: 330 *